# SDR ASAA9880257

- Difficulty date: December 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49232
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - PRIOR TO DEPARTURE OF FLIGHT 630, CREW REPORTED THE EMERGENCY FLOOR TRACK LIGHT IN THE FORWARD CABIN WERE INOPERATIVE.  REPLACED THE WIRING AND LAMP MODULES IN THE FORWARD CABIN AND OPERATED NORMALLY.  (M)
